# SDR CA011003015

- Difficulty date: September 16, 2001
- Submitted: October 15, 2001
- Operation: General aviation
- Make and model: Cessna 401B
- Aircraft time: 10,209 hours
- Engine: Cont TSIO520EB
- System (JASC): 7120 · Engine Mount Section
- Part: Spacer
- Part number: 85921701
- Condition: Wrong Part
- Location: Engine Mount
- Component: Engine Mount, J961358
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE INSTALLING NEW ENGINE NOTICED THAT ENGINE ATTACH BOLTS WERE TOO SHORT.  PART NR OF BOLTS WERE CORRECT. ENGINE MOUNTS WERE FOUND TO BE PROBLEM. SPACERS IN ENGINE MOUNT KITS WERE WRONG LENGTH & WRONG PART NR.
